# SDR CALA2018082701857

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 91,724 hours, 12,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR EMERGENCY LIGHTS, FOUND BROKEN.  REPLACED THE MAIN DECK PARTITION LOWER EMERGENCY LIGHTS,  OPS TESTED NORMAL IAW AMM 33-51-05-960-802, REV 83.
